MathSciNet Relay Station
MathSciNet bibliographic data
MR1025089 65M60 (65R20)
Le Roux, Marie-Noëlle; Thomée, Vidar Numerical solution of semilinear integrodifferential equations of parabolic type with nonsmooth data. SIAM J. Numer. Anal. 26 (1989), no. 6, 1291–1309.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement